# SDR ASOA20150305058

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 35,916 hours, 27,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14547494403
- Condition: Cracked
- Location: Frames 75-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, FUSELAGE SKIN CRACKED AROUND RIVET FR 75-78 STR 2R-7R.  REPAIRED SKIN IAW EC5330-02981.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
